Discussions that mention benadryl

High & Low Blood Pressure board


Thanks famnd. The rash on my feet is gone, but is still there on my hands. I woke up every 2 hrs. last night from the itching. I've been taking Benadryl and using Cortisone cream. Our Drs. group doesn't have a Dr. on call. If there's an emergency, we just go to the ER. It's possible that I'm allergic to sulfa, although I used to take Bextra for arthritis and didn't have any side effects from it. I'll be calling the Dr. tomorrow.:(
I called my Dr. today and left a message for him about my rash. This afternoon, a different Drs. nurse called me back b/c my Dr. is out of the office this week. Anyway, the nurse thinks it's weird that the rash would just be on my hands if it's from the Lisinopril HCTZ. It does seem odd, but I don't know. I told her I was reading that the rash could be from the sun, even though I wasn't out in it for very long. Anyway, I'm seeing the Dr. she works for tomorrow. I hope he'll be able to tell me what's going on. I'm still taking oral Benadryl and using Cortisone cream for the itch. I didn't take the Lisinopril yesterday or today. :confused:
I have been taking hctz for a couple of yrs now, Dr. had me taking for water retension. I only take it every so often when I feel bloated. 3 wks ago I laid in a suntan bed with new bulbs. I have always went to the suntan beds before but it must have been the brand new bulbs. I itched Everywhere, I scratched so hard I have bruises. I used the benadryl & cortizone cream like you. So thanks , due to your post I now know it had to be the brand new bulbs combined with the HCTZ!

Jill60